# SDR SWAA2024081309156

- Difficulty date: July 4, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 59,419 hours, 35,640 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL STA 277-294; RBL 1; WL 208.<[01] REMOVED AND REPLACED CRACKED INTERCOSTAL AT BS 277-294; RBL 1; WL 208 IAW SRM 51-40-02; SRM 51-40-05; SRM 51-40-08; AND DWG 141A5400 REV-.
